Xiaoyan Zhang

From MaRDI portal
Revision as of 03:42, 25 September 2023 by Import230924090903 (talk | contribs) (Created automatically from import230924090903)
(diff) ← Older revision | Latest revision (diff) | Newer revision → (diff)

Person:444920

Available identifiers

zbMath Open zhang.xiaoyanMaRDI QIDQ444920

List of research outcomes





PublicationDate of PublicationType
Positive solutions for systems of nonlinear higher order differential equations with integral boundary conditions2019-02-14Paper
https://portal.mardi4nfdi.de/entity/Q28600202013-11-19Paper
Existence of positive stationary solutions for a diffusive variable-territory predator-prey model2013-04-30Paper
https://portal.mardi4nfdi.de/entity/Q29170512012-10-05Paper
Existence and nonexistence of positive steady states in multi-species phytoplankton dynamics2012-08-24Paper
On a nonlocal reaction-diffusion-advection system modeling phytoplankton growth with light and nutrients2012-03-19Paper
https://portal.mardi4nfdi.de/entity/Q31103192012-01-27Paper
https://portal.mardi4nfdi.de/entity/Q31106892012-01-27Paper
https://portal.mardi4nfdi.de/entity/Q30172522011-07-19Paper
https://portal.mardi4nfdi.de/entity/Q30665552011-01-11Paper
https://portal.mardi4nfdi.de/entity/Q30523512010-11-05Paper
https://portal.mardi4nfdi.de/entity/Q36110252009-03-06Paper
Fixed point theorems for a class of nonlinear operators in Banach spaces and applications2008-08-22Paper
Positive solutions of fourth-order nonlinear singular boundary value problems2008-03-06Paper
https://portal.mardi4nfdi.de/entity/Q54420262008-02-15Paper
https://portal.mardi4nfdi.de/entity/Q54301662007-12-14Paper
Positive solutions of \(n\)-order and \(m\)-order multi-point singular boundary value system2007-07-10Paper
Positive solutions of four-point boundary value problems for higher-order \(p\)-Laplacian operator2007-05-04Paper
Global solutions of initial value problems for nonlinear second-order integro-differential equations of mixed type in Banach spaces2007-05-04Paper
The solutions of initial value problems for nonlinear second-order integro-differential equations of mixed type in Banach spaces2007-02-19Paper
https://portal.mardi4nfdi.de/entity/Q54876402006-09-11Paper
https://portal.mardi4nfdi.de/entity/Q54876732006-09-11Paper
https://portal.mardi4nfdi.de/entity/Q54831532006-08-16Paper
https://portal.mardi4nfdi.de/entity/Q46796882005-06-21Paper
Second order impulsive differential equations of mixed monotone type on unbounded domains in Banach spaces2005-03-07Paper
Global solutions of nonlinear second order impulsive integro-differential equations of mixed type in Banach spaces.2004-06-22Paper
https://portal.mardi4nfdi.de/entity/Q44070852003-10-07Paper
https://portal.mardi4nfdi.de/entity/Q27249342002-09-18Paper
https://portal.mardi4nfdi.de/entity/Q27786552002-03-20Paper
https://portal.mardi4nfdi.de/entity/Q27782942002-03-13Paper
https://portal.mardi4nfdi.de/entity/Q47096252002-01-01Paper

Research outcomes over time

This page was built for person: Xiaoyan Zhang